BibTeX record journals/ibmrd/Fagin77

download as .bib file

@article{DBLP:journals/ibmrd/Fagin77,
  author    = {Ronald Fagin},
  title     = {Functional Dependencies in a Relational Data Base and Propositional
               Logic},
  journal   = {{IBM} J. Res. Dev.},
  volume    = {21},
  number    = {6},
  pages     = {543--544},
  year      = {1977},
  url       = {https://doi.org/10.1147/rd.216.0534},
  doi       = {10.1147/rd.216.0534},
  timestamp = {Fri, 13 Mar 2020 10:54:55 +0100},
  biburl    = {https://dblp.org/rec/journals/ibmrd/Fagin77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics